MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC NEUROSURGERY SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B31040
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an impedance check, poles 0 and 1b showed high values greater than 20 ko, indicating a malfunction of the test cable.An impedance check was performed, and a second unit of the sensight test cable was used for comparison, which operated normally and confirmed the defect in the first unit.The physician was given instructions on the proper handling of the test cable and cleaning of the electrode.Additional tests were suggested to validate functionality, but the issue persisted.The use of a second sensight test cable resolved the issue.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
4620 north beach street
fort worth,tx
Manufacturer (Section G)
MEDTRONIC NEUROSURGERY
4620 north beach street
fort worth,tx
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23451536
Report Number3015531529-2025-00009
Device Sequence Number9040836
Product Code MHY
UDI-Device Identifier00763000426552
UDI-Public(01)00763000426552(17)260919(10)082N26324
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model NumberB31040
Device Catalogue NumberB31040
Device Lot Number082N26324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale